# SDR CALA2021070501024

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 61,708 hours, 11,271 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 140T26501
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND SMALL DENT FWD LOWER RIGHT HALF OF CARGO DOOR . FWD AFT CARGO DOOR LEADING EDGE DENT 52-30-01 ALLO. DMG 1 EVALUATED DAMAGE TO AFT CARGO DOOR FWD EDGE NEAR LWR CORNER, DMG CONCIST OF A SMALL CRACK 1/4", SEAL RETAINER IS DENTED. REF. SRM FOUND DAMAGE TO BE A TEAR ONE INCH LONG AT EDGE OF DOOR. DENTED REF AVO8413 STEP 02 PERFORMED DETAIL VISUAL OF DAMAGED AREA AREA IS 3 INCHES IN LENGTH. REF AVO8413 STEP 03, PERFORMED NDT PART 6-51-00-19 NO FURTHER CRACKS FOUND OUTSIDE OF DAMAGE AREA. REMOVED DAMAGED SEAL RETAINER REF AVO 8413 STEP 5 PERFORMED STEP 1 OF AVO 8413 VISUAL INSPECTION OF 20 IN RADIUS PERFORMD REWORK PER STEP 4 OF AVO 8413. UNABLE TO BRING SKIN TO ORIGINAL CONTOUR. MISSING MATERIAL OF .250IN X .100IN EWORK NEED TO PERFORM HFEC OF DAMAGED SEAL RETAINER BEFORE AND AFTER R REF AVO STEP 06 COMPLY WITH HFEC REF NDT PT 6-51-0019 REF AVO8413  STEP 06 C/W HFEC INSPECTION REF NDT PART 6-51-00-19, BEFORE AND AFTER COLDWORKED. NO CRACKS FOUND. REMOVED FASTENERS PER STEP 7 OF AVO 8413 REV A REF AVO8413A C/W WITH STEP 08 HFEC PART 6-51-00-16 FASTENER HOLES, NO CRACKS FOUND. REMOVED DAMAGE PER STEP 9 OF AVO 8413 REV A REWORKED SEAL RETAINER BACK TO CONTOUR PER STEP 6 OF AVO 8413. REF AVO8413A C/W STEP 10 HFEC NDT PART 6-51-00-19, INSPECTED TRIMOUT NO DAMAGE FOUND. COMPLY WITH STEPS 11,12 OF AVO8413 REV A. REINSTALLED SEAL RETAINER AND PERFORM STEPS 12 THRU 15 OF ECRA# 5230-02117. REQUIRE INSTALLATION OF RUBBER SEAL AND INITIATE A DIP TO ACCOMPLISH PART 3 PERMAN
